| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial tka.Subsequently, about 9 years postop, they had a revision due to instability.The surgical technique was utilized.There was no surgical delay.Attempts have been made and no additional information has been provided.
Additional Manufacturer Narrative
(b)(4).D10:
00588604514, trabecular metal cruciate retaining monoblock tibial component, 62307308.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.